MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7302-24
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the cassette, inspected before use (empty), once filled with solvent and chemotherapy, there was a blue-black particle at the level of the bag.A new cassette was then prepared after verifying the absence of any particle.A second cassette, belonging to the same lot, also presented a visible particle at the level of the bag.It was not possible to determine whether these particles were inside the bag or located outside of it, between the flexible bag and the rigid structure of the cassette.The two cassettes were not brought into contact with chemotherapy due to the prior detection of the particle.Issue occurred at the time of preparing chemotherapy in our preparation unit.Cassette discarded and new cassette used for preparation.There was no patient involvement.
 
Additional Manufacturer Narrative
H6: codes updated.Two used device and four customer pictures were returned for evaluation showing circled areas of the cassette where particulate was found.Visual test was performed and found two particulate matters were identified.One pm was observed to be blue in color and suspected to be parent material from the blue tab.The other pm was observed to be black in color.Both pms were outside of the cassette bag and within the hard casing.The lot history record was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.The probable cause is unknown.It is not anticipated that the reported malfunction would result in interruption of therapy or serious injury.

Brand Name
CADD MEDICATION CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24875436
Report Number3012307300-2026-03710
Device Sequence Number21339472
Product Code FPA
UDI-Device Identifier10610586027239
UDI-Public(01)10610586027239(17)300812(10)6140883
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7302-24
Device Lot Number6140883
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown